# SDR SWAA2022011704086

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE CAVITY OUTBD OF BATH TUB FITTING ON UPPER AFT SPAR STRUCTRAL SUPPORT BRACKET FOR ACCESS PNL 551 AT IS BROKEN AS MARKED / REMOVED AND REPLACED CLIP AT L WING TRAILING EDGE ON UPPER AFT SPAR IAW SRM 51-40-02-0G-0 & BOEING DWG 115A2000
